# SDR AC2A2009060782115

- Difficulty date: June 7, 2009
- Submitted: June 29, 2009
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 7,987 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Worn
- Location: T/R Drive Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERSPEED INSP ON THE DRIVE TRAIN, WE FOUND THE NR2 HANGER BEARING ON THE TAILROTOR DRIVESHAFT HAD EXCESSIVE RADIAL PLAY.  REPLACED THE HANGER BRG.
